CSpace
图的几乎哈密尔顿的新的充分条件
徐新萍1; 徐敏2; 周兴和3
2006
Source Publication南京师大学报自然科学版
ISSN1001-4616
Volume29Issue:4Pages:8
Abstract利用插点方法就k-连通图G的独立集、本质独立集及G的部分平方图的独立集的邻域交,研究图的几乎哈密尔顿性,得到了关于图的几乎哈密尔顿的三个新的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37156
Collection中国科学院数学与系统科学研究院
Affiliation1.江苏第二师范学院
2.中国科学院数学与系统科学研究院
3.南京师范大学
Recommended Citation
GB/T 7714
徐新萍,徐敏,周兴和. 图的几乎哈密尔顿的新的充分条件[J]. 南京师大学报自然科学版,2006,29(4):8.
APA 徐新萍,徐敏,&周兴和.(2006).图的几乎哈密尔顿的新的充分条件.南京师大学报自然科学版,29(4),8.
MLA 徐新萍,et al."图的几乎哈密尔顿的新的充分条件".南京师大学报自然科学版 29.4(2006):8.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐新萍]'s Articles
[徐敏]'s Articles
[周兴和]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐新萍]'s Articles
[徐敏]'s Articles
[周兴和]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐新萍]'s Articles
[徐敏]'s Articles
[周兴和]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.